# SDR FDEA201901100081

- Difficulty date: January 10, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 72,982 hours, 24,580 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: D103200304
- Part serial: ABS096
- Condition: Damaged
- Location: Center
- Part time: 63,608 hours, 31,897 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM 36L WITH GEAR HANDLE UP WE RECEIVED A UNSAFE CENTER GEAR INDICATION IN BOTH THE PRIMARY AND SECONDARY INDICATORS. CYCLED GEAR HANDLE PER QRH AND STILL HAD PRIMARY AND SECONDARY CENTER GEAR UNSAFE INDICATION W/GEAR HANDLE UP. GEAR HANDLE DOWN YOU GET ALL FOUR GEAR DOWN AND LOCKED. REMOVED AND REPLACED CENTER LANDING GEAR ASSY AMM 32-15-01-4.
